# SDR ASAA2012061192327

- Difficulty date: June 1, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,817 hours, 6,616 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON RECALL.   LT PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACCOMPLISHED FIM TASK 21-62-00-810-801, PACK/ ZONE TEMP CONTROLLER BITE TEST.  TCV LIGHT ILLUMINATED ON TEMP CONTROLLER NR 1.  LIGHT RESET ON BITE TEST - INTERMITTENT FAULT. OK FOR CONT SERVICE.
